# SDR SWIA202511100003

- Difficulty date: November 3, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N530GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10216
- Aircraft time: 42,241 hours, 29,910 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932114
- Part serial: 14335H6557
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WINDSHIELD FOUND TO HAVE CRACKS UPON ARRIVAL, REQUIRES REPLACEMENT.  REMOVED AND REPLACED RH WINDSHIELD REFERENCING APPLICABLE STEPS OF CRJ550 TASK CARD 56-220-1000-SKY AND CRJ550 AMM 56-11-01.
